Factive

Discussion in 'Lyme Disease Archives' started by ktp812, Apr 28, 2009.

  1. ktp812

    ktp812 New Member

    I took a 5 day course of Factive along with Doxy a few weeks ago. About 9 days after finishing the course I crashed..not sure if it was a delayed herx or just a bad crash.

    I mean I was in bed for 3 days with total draining exhaustion and my muscle twitching (calves) was crazy non stop. I don't know if it could have been the Factive.

    The first night I took it I woke up in a drenching sweat and I hadn't had sweats in months. I only did that one course and then stopped.

    Anyone have any experience with this abx?
    Thanks

    Kim
  2. Nanie46

    Nanie46 Moderator

    Hi,

    I don't have experience with factive, but someone on the Medical Questions board on lymenet.org may....it's a very active board.

    I would guess that what you experienced was a herx.

    Did you ask your LLMD?

    Do you have a babesia or mycoplasma diagnosis?
  3. ktp812

    ktp812 New Member

    I posted the question on Lymenet and no one answered. That was about 5 days ago. Maybe I should try again.

    I have a fax in to my LLMD and am waiting to hear from him. I just wasn't sure if it could be a herx where I had it 9 days later after stopping the abx.

    It is supposedly used for Bartonella from what he said. I did have a slightly elevated Bart titer and an equivocal Babs titer. No mycoplasma was detected.

    Thanks for answering..
  4. Nanie46

    Nanie46 Moderator

    Hi,

    Sometimes that happens on lymenet and it helps to bump the post up to the top of the board in the evening when there are more people there.

    If it's still buried with no responses I'll see if I can find it and bump it up.
  5. ktp812

    ktp812 New Member

    Thanks..maybe I will go over and just make a new post. I haven't seen this abx mentioned much so maybe not too many people have tried it yet..thanks again!